A three-restricted normal form theorem for ETOL languages

Takashi Yokomori, Derick Wood, Klaus Jörn Lange

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish
Pages (from-to)97-100
Number of pages4
JournalInformation Processing Letters
Volume14
Issue number3
DOIs
Publication statusPublished - 1982 May 16

Keywords

  • ETOL systems
  • L systems
  • k-restriction
  • normal form
  • parallel rewriting

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Signal Processing
  • Information Systems
  • Computer Science Applications

Cite this